# SDR REXA2020012820096

- Difficulty date: January 22, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: CC670322129
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR AFTER AFT NLG DOOR AIRFRAME BUSHINGS REMOVAL, CORROSION WAS FOUNDON FRAME HINGE LH/RH FITTINGS AT NLG WHEEL WELL.                     
"CORROSION LEVEL 2: FRAME HINGE LH/RH FITTINGS AT NLG WHEEL WELL WERE REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01                          
"
